Symmetry Structure of Integrable Nonevolutionary Equations

Novikov, Vladimir S. and Wang, Jing Ping (2007) Symmetry Structure of Integrable Nonevolutionary Equations. Studies in Applied Mathematics, 119 (4). pp. 393-428. ISSN 0022-2526 . (doi: ) (Full text available)

PDF (Symmetry Structure of Integrable Nonevolutionary Equations)
Download (377kB) Preview
Official URL


We study a class of evolutionary partial differential systems with two components related to second order (in time) nonevolutionary equations of odd order in spatial variable. We develop the formal diagonalization method in symbolic representation, which enables us to derive an explicit set of necessary conditions of existence of higher symmetries. Using these conditions we globally classify all such homogeneous integrable systems, i.e., systems which possess a hierarchy of infinitely many higher symmetries.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science > Applied Mathematics
Depositing User: Jing Ping Wang
Date Deposited: 23 Jun 2008 08:21 UTC
Last Modified: 11 Jun 2014 09:03 UTC
Resource URI: (The current URI for this page, for reference purposes)
  • Depositors only (login required):


Downloads per month over past year